MathSciNet Relay Station
MathSciNet bibliographic data
MR1205417 60D05 (82C24)
Barlow, M. T. Fractals, and diffusion-limited aggregation. Bull. Sci. Math. 117 (1993), no. 1, 161–169.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement